Alert archive / Kentucky / Flash Flood Warnings in 2025
Flash Flood Warning 13, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Feb 16, 2025, 1:48 AM EST for 6 counties in Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2025, 1:48 AM EST (06:48 UTC)
- Expired
- Feb 16, 2025, 5:34 AM EST
- In force
- 4 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Estill County, KY, Jackson County, KY, Laurel County, KY, Montgomery County, KY, Powell County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 74 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 286 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
167
WGUS53 KJKL 160648
FFWJKL
KYC065-109-125-173-197-203-160915-
/O.NEW.KJKL.FF.W.0013.250216T0648Z-250216T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
148 AM EST Sun Feb 16 2025
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Estill County in east central Kentucky...
Southeastern Montgomery County in east central Kentucky...
Western Powell County in east central Kentucky...
North Central Laurel County in south central Kentucky...
Rockcastle County in south central Kentucky...
Northwestern Jackson County in southeastern Kentucky...
* Until 415 AM EST.
* At 148 AM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Stanton, Irvine, Mount Vernon, Boone, Clay City, Ravenna, Hisel,
Shirley, Locust Branch, Kerby Knob, Alcorn, Clover Bottom, Brazil,
Jinks, Sandgap, Blackburn, Morrill, Blanton Flats, Collingsworth
and Eglon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3744 8447 3749 8445 3754 8435 3757 8409
3764 8413 3767 8409 3782 8410 3781 8412
3785 8408 3784 8400 3786 8402 3792 8398
3793 8398 3792 8376 3731 8412 3723 8426
FLASH FLOOD...RADAR INDICATED
$$
GEERTSON2 follow-up statements
767
WGUS53 KJKL 160819
FFWJKL
KYC065-109-125-173-197-203-161115-
/O.EXT.KJKL.FF.W.0013.000000T0000Z-250216T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
319 AM EST Sun Feb 16 2025
The National Weather Service in Jackson has extended the
* Flash Flood Warning for...
Estill County in east central Kentucky...
Southeastern Montgomery County in east central Kentucky...
Western Powell County in east central Kentucky...
North Central Laurel County in south central Kentucky...
Rockcastle County in south central Kentucky...
Northwestern Jackson County in southeastern Kentucky...
* Until 615 AM EST.
* At 319 AM EST, Doppler radar indicated moderate rain across the
warned area. Between 2 and 4.5 inches of rain have fallen.
Additional rainfall amounts up to 0.5 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by excessive rainfall.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Stanton, Irvine, Mount Vernon, Boone, Clay City, Ravenna, Hisel,
Shirley, Locust Branch, Kerby Knob, Alcorn, Clover Bottom, Brazil,
Jinks, Sandgap, Blackburn, Morrill, Blanton Flats, Collingsworth
and Eglon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3744 8447 3749 8445 3754 8435 3757 8409
3764 8413 3767 8409 3782 8410 3781 8412
3785 8408 3784 8400 3786 8402 3792 8398
3793 8398 3792 8376 3731 8412 3723 8426
FLASH FLOOD...RADAR INDICATED
$$
GEERTSON690
WGUS73 KJKL 161034
FFSJKL
Flash Flood Statement
National Weather Service Jackson KY
534 AM EST Sun Feb 16 2025
KYC065-109-125-173-197-203-161044-
/O.CAN.KJKL.FF.W.0013.000000T0000Z-250216T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Estill KY-Jackson KY-Laurel KY-Montgomery KY-Powell KY-Rockcastle
KY-
534 AM EST Sun Feb 16 2025
...FLASH FLOOD WARNING IS CANCELLED FOR ESTILL, SOUTHEASTERN
MONTGOMERY, WESTERN POWELL, NORTH CENTRAL LAUREL, ROCKCASTLE AND
NORTHWESTERN JACKSON COUNTIES...
The heavy rain has ended. Rapid onset flooding is no longer expected
to pose a threat. Area flooding will continue. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 1000 PM EST Sunday for
portions of east central, northeast, south central, and southeast
Kentucky.
&&
LAT...LON 3744 8447 3749 8445 3754 8435 3757 8409
3764 8413 3767 8409 3782 8410 3781 8412
3785 8408 3784 8400 3786 8402 3792 8398
3793 8398 3792 8376 3731 8412 3723 8426
$$
GEERTSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Feb 15, 11:33 PM EST, 2 hours 15 minutes earlier. Its key messages:
- Additional heavy rainfall, along with a round or two of thunderstorms, through tonight will continue the ongoing significant flash flooding and river flooding event.
- Rain changing to light snow Sunday morning with widely scattered snow showers persisting into the evening. Lingering moisture freezing to roadways could lead to slippery travel at some locations Sunday evening and night.
- A moderate to heavy accumulating snowfall is possible for the middle of the upcoming work week.
Area forecast discussion, Feb 15, 11:33 PM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 1133 PM EST Sat Feb 15 2025 .KEY MESSAGES... - Additional heavy rainfall, along with a round or two of thunderstorms, through tonight will continue the ongoing significant flash flooding and river flooding event. - Rain changing to light snow Sunday morning with widely scattered snow showers persisting into the evening. Lingering moisture freezing to roadways could lead to slippery travel at some locations Sunday evening and night. - A moderate to heavy accumulating snowfall is possible for the middle of the upcoming work week. && .UPDATE... Issued at 930 PM EST SAT FEB 15 2025 The forecast largely remains on track this evening. A wide swath of 2-4" of rainfall has already occurred across much of eastern Kentucky, especially south of an Irvine to Pikeville line. Widespread Areal Flood and River Flood Warnings are in effect across this region. As of 9 PM, scattered to numerous showers and a few thunderstorms continue generally north of a Mount Vernon to Jackson to Pleasant line. This activity is associated with a broad area of isentropic upglide in the vicinity of a surface warm front. Activity south of this line is more isolated in nature. Heading into the overnight period, we remain confident that surface low pressure will track right over eastern Kentucky with a cold front trailing the low. A forced, thin line of convection will occur along the front albeit in an area of rather weak instability (MUCAPE values generally less than 300 J/kg). Despite the weak instability, we are still expecting momentum transfer to result in wind gusts of 30-40 mph with this line. Isolated gusts to 50 mph will be possible west of a Mount Vernon to Williamsburg line where the "highest" instability will be located. Additional rainfall amounts overnight will generally range from 0.50" to 1.50" with the highest amounts north of a Mount Sterling to Morehead line. As we head into Sunday morning, confidence continues to increase that rain will change to light snow as cold air rushes in behind that cold front. We will continue to look at 00Z model data to determine the potential for light snow accumulations. && .SHORT TERM...(This evening through Sunday night) Issued at 330 PM EST SAT FEB 15 2025 Rainfall/Flooding - Ongoing rainfall and flooding event remains on track. Currently, moderate to heavy rainfall is occurring in a west to east oriented zone across the central CWA where the warm front is stalled. The northern and southern portions of the CWA are seeing lighter rain with some occasional breaks. Training should continue through the central CWA through late afternoon/early evening before it shifts northward ahead of the parent surface low. As the low moves through the area, a line of convection is expected to move through from around midnight tonight to just before sunrise Sunday. Additional rainfall through tonight is forecast to by 1-2" over the southern CWA and 2-3 inches over the central and northern CWA. Central and northern portions of the CWA could see locally higher amounts up to 3-5 inches of additional rainfall as seen in HREF LPMM values. This will continue and enhance the ongoing flooding situation. There is a marginal severe risk over the southwestern CWA tonight, mainly for winds of 50-60 mph. SPC has the risk at 5% for winds, which makes sense given linear convective mode. Overall expect storm strength to be diminishing as the line of storms moves into the area, but thunderstorms with gusty winds will be possible across the entire area. Gusty winds will be possible tonight into Sunday behind the front front on the back side of the system. A few gusts of 40-45 mph are possible over higher terrain, but not expecting to reach Wind Advisory criteria at this time. Behind the front, expected temperatures to be warmest (low to mid 50s) in the morning on Sunday, falling through the day to the mid to upper 30s by noon and the mid to upper 20s by late Sunday evening. As the upper trough moves through the area Sunday, snow showers will develop that will linger into early Sunday night. Most areas could see a dusting, with some higher terrain areas seeing up to an inch of snow. .LONG TERM...(Monday through Saturday) Issued at 330 PM EST SAT FEB 15 2025 Monday and Tuesday are currently forecast to be dry with highs mainly in the 20s and Monday night lows in the upper teens to mid 20s. Attention then turns to a potential moderate to heavy snowfall event and colder temperatures starting Tuesday night. Current forecast calls for snow Tuesday night into Thursday morning. Several inches of snowfall is possible, but uncertainty remains (especially with finer details). NBM snowfall probabilities: >=1": 70-90% >=2": 60-80% >=4": 30-60% >=6": 20-40% Probabilistic Winter Storm Severity Index shows the following impact potentials: At least minor impacts: 60-80% At least moderate impacts: 20-40% Look for highs in the mid 20s to mid 30s Wednesday, then in the 20s on Thursday. Lows are forecast to be in the teens Wednesday night (wind chills in the single digits to low teens), followed by lows in the single digits Thursday night but with light winds. Saturday is forecast to see lows in the teens and highs in the 30s. && .AVIATION...(For the 06Z TAFS through 06Z Monday night) ISSUED AT 10PM EST SAT FEB 15 2025 A strong low pressure system will continue to bring multiple aviation impacts to eastern Kentucky through Sunday. A large band of rain showers will bring MVFR and brief IFR conditions to the area overnight. Brief wind gusts up to 35 knots are also expected along a passing cold front. There is still a slight chance (around 20%) of isolated thunderstorms. Low-level wind shear will persist outside of the thunderstorms. The rain will then change to snow Sunday morning with IFR conditions expected. The steadier snow will then taper to widely scattered snow showers in the afternoon with MVFR becoming prevailing. Brisk and gusty west winds will occur for the entire day. Gusts around 25 knots will be common. && .JKL WATCHES/WARNINGS/ADVISORIES... Flood Watch through Sunday evening for KYZ044-050>052-058>060- 068-069-079-080-083>088-104-106>120. && UPDATE...WFO SGF SHORT TERM...WFO SGF LONG TERM...WFO SGF AVIATION...WFO SGF
Hazardous weather outlook, Feb 15, 8:41 PM EST, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 841 PM EST Sat Feb 15 2025 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-170145- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- 841 PM EST Sat Feb 15 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Warnings and Watches. Periods of heavy rainfall, including a few thunderstorms, will continue overnight. Widespread rainfall totals of 2 to 4 inches are expected. However, in locations where heavier showers and thunderstorms are more persistent, rainfall totals could approach or exceed 5 inches and cause scattered to numerous instances of flash flooding. A thin line of heavy showers and a few thunderstorms will produce wind gusts of 30 to 40 mph as it pushes east across the area between midnight and 4 AM. Localized gusts up to 50 mph will be possible west of a Mount Vernon to Williamsburg line. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. As runoff from heavy rainfall enters the larger creeks and rivers, significant rises are likely to lead to flooding. Wind gusts of 30 to 40 mph are expected on Sunday while temperatures fall back to near or below freezing. Rain will change to light snow Sunday morning with widely scattered snow showers then persisting into Sunday evening. The snow in addition to freezing of lingering moisture on roadways may lead to slick spots and black ice at some locations Sunday evening and night. A moderate to heavy accumulating snow is possible next Tuesday night through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JKL
In the hours before
Local storm report, Feb 15, 9:28 PM EST, 4 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
928 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM Flash Flood 1 NW Colly 37.13N 82.79W
02/15/2025 Letcher KY Law Enforcement
Letcher County Sheriffs Office relayed
pictures on social media at the 800 block of
Crafts Colley Road showing Crafts Colley
Creek well out of its banks and flowing
across the road, making the road impassable.
&&
JMWLocal storm report, Feb 15, 11:37 PM EST, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
1137 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Flash Flood Hemphill 37.22N 82.70W
02/15/2025 Letcher KY Public
Pictures on social media showed water
flowing out of the creek (Yonts Fork) and up
and down Yonts Fork Road (500 block of Yonts
Fork near near the intersection with Kodia
Road), at least 6 inches deep in many
locations, making the road impassible.
&&
JMWLocal storm report, Feb 15, 11:51 PM EST, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
1151 PM EST Sat Feb 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM Flash Flood 1 SW Jenkins 37.17N 82.63W
02/15/2025 Letcher KY Public
Much of downtown Jenkins is experiencing
flash flooding due to Elkhorn Creek rising
out of its banks and flowing through the
town. The water is threatening buildings
throughout the downtown area.
&&
JMWSpecial weather statement, Feb 16, 12:45 AM EST, 1 hour 3 minutes before
Special Weather Statement National Weather Service Jackson KY 1245 AM EST Sun Feb 16 2025 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-161500- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 1245 AM EST Sun Feb 16 2025 ...GUSTY WINDS, PRECIPITATION TRANSITION, AND FLASH FREEZE THREATS MATERIALIZE AS SUNDAY PROGRESSES... Wind gusts up to 30-40 mph behind cold frontal passage this morning into midday. Gusts could blow down weakly rooted trees and branches, especially given saturated soils, and perhaps cause a few additional power outages. Precipitation will transition to snow this morning into early afternoon, and persist into this evening. Accumulations are generally expected to remain below one half inch at most locations. Briefly heavy snow showers could result in local accumulations as high as one inch, and up to two inches could be possible over the higher mountains near the Virginia/Kentucky border. Expect lingering moisture to freeze to untreated roadways Sunday night as temperatures fall back into the upper teens to lower 20s. Prior heavy rains may have washed away road treatments, so travel could be treacherous later in the night. WFO SGF
Special weather statement, Feb 16, 12:51 AM EST, 57 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1251 AM EST Sun Feb 16 2025
KYZ044-050>052-060-160615-
Rowan KY-Montgomery KY-Menifee KY-Bath KY-Fleming KY-
1251 AM EST Sun Feb 16 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL MONTGOMERY...BATH...
NORTHWESTERN MENIFEE...EASTERN FLEMING AND CENTRAL ROWAN COUNTIES
THROUGH 115 AM EST...
At 1251 AM EST, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Oakley to Olympia Springs.
Movement was northeast at 70 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Morehead, Owingsville, Marshall, Jeffersonville, Salt Lick, Clay
Lick, Ramey, Wyoming, Peasticks, Olympia Springs, Triplett, Odessa,
Hilda, Bourbon Furnace, Pebble, Sharkey, Muses Mills, Crooks,
Wallingford, and Oakley.
THIS INCLUDES Interstate 64 in eastern Kentucky between mile markers
117 and 149.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3843 8358 3841 8352 3841 8351 3840 8350
3840 8348 3838 8345 3840 8341 3830 8333
3823 8331 3794 8380 3823 8384 3846 8358
TIME...MOT...LOC 0551Z 225DEG 61KT 3826 8371 3805 8370
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
VORSTSpecial weather statement, Feb 16, 1:18 AM EST, 30 minutes before
Special Weather Statement
National Weather Service JACKSON KY
118 AM EST Sun Feb 16 2025
KYZ050-051-058>060-068-069-079-080-108-111-114-160700-
Jackson KY-Montgomery KY-Menifee KY-Lee KY-Estill KY-Owsley KY-
Bath KY-Rockcastle KY-Powell KY-Wolfe KY-Laurel KY-Pulaski KY-
118 AM EST Sun Feb 16 2025
...STRONG THUNDERSTORMS WILL IMPACT POWELL...NORTH CENTRAL LAUREL...
SOUTHEASTERN MONTGOMERY...SOUTHEASTERN BATH...WESTERN OWSLEY...
ESTILL...NORTHEASTERN PULASKI...JACKSON...ROCKCASTLE...MENIFEE...
WESTERN LEE AND NORTHWESTERN WOLFE COUNTIES THROUGH 200 AM EST...
At 118 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Harris Ferry to near Rockford to Bobtown.
Movement was east at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Stanton, Irvine, Mount Vernon, McKee, Frenchburg, Boone,
Jeffersonville, Clay City, Ravenna, Campsites in the Indian Creek
area of the Daniel Boone National Forrest, Pilot, Donaro, Bummer,
Bowen, Cornwell, Kimbrell, Rothwell, Shop Branch, Earnestville, and
Spiro.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Bert T. Combs Mountain Parkway between mile markers 12 and 40.
Interstate 75 in east central Kentucky between mile markers 52 and
72.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3736 8456 3733 8451 3748 8445 3747 8438
3754 8435 3751 8426 3757 8409 3764 8413
3767 8409 3781 8410 3781 8412 3782 8410
3784 8400 3787 8403 3787 8402 3795 8397
3809 8348 3769 8363 3727 8403 3721 8477
TIME...MOT...LOC 0618Z 253DEG 46KT 3784 8414 3757 8425 3721 8456
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
VORSTThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 8:51 PM EST | River Flood Warning | JKL | Floyd | 48 hr |
| Feb 15, 8:52 PM EST | Areal Flood Warning | JKL | Bath, Fleming, Menifee, Montgomery, Powell, Rowan | 18 hr |
| Feb 15, 9:20 PM EST | Areal Flood Warning | JKL | Elliott, Fleming, Rowan | 18 hr |
| Feb 15, 10:31 PM EST | Flash Flood Warning | JKL | Bath, Menifee, Montgomery, Powell | 6 hr |
| Feb 15, 10:39 PM EST | River Flood Warning | JKL | Magoffin | 26 hr |
| Feb 15, 10:47 PM EST | Flash Flood Warning | JKL | Bath, Fleming | 4 hr |
| Feb 16, 12:51 AM EST | Special Weather Statement | JKL | Bath, Rowan | 24 min |
| Feb 16, 1:18 AM EST | Special Weather Statement | JKL | Estill, Jackson, Lee, Menifee, Powell, Rockcastle | 42 min |
| Feb 16, 1:26 AM EST | Flash Flood Warning | JKL | Bath, Fleming, Montgomery, Rowan | 4 hr |
| Feb 16, 1:54 AM EST | Special Weather Statement | JKL | Clay, Jackson, Lee, Menifee, Morgan, Owsley and 1 more | 36 min |
| Feb 16, 2:08 AM EST | Flash Flood Warning | JKL | Clay, Estill, Jackson, Laurel, Lee, Owsley | 3 hr |
| Feb 16, 2:13 AM EST | Severe Thunderstorm Warning | JKL | Breathitt, Lee, Leslie, Magoffin, Owsley, Perry and 1 more | 32 min |
| Feb 16, 2:26 AM EST | Special Weather Statement | JKL | Breathitt, Clay, Elliott, Johnson, Magoffin, Morgan | 34 min |
| Feb 16, 2:48 AM EST | Flash Flood Warning | JKL | Clay, Jackson, Lee, Owsley | 3 hr |
| Feb 16, 3:14 AM EST | Special Weather Statement | JKL | Bell, Floyd, Knott, Leslie, Perry | 46 min |
| Feb 16, 3:16 AM EST | Flash Flood Warning | JKL | Laurel, Pulaski, Rockcastle | 2 hr |
| Feb 16, 3:38 AM EST | Flash Flood Warning | JKL | Clay, Knox, Laurel, Leslie, McCreary, Owsley and 3 more | 3 hr |
| Feb 16, 3:47 AM EST | Winter Weather Advisory | JKL | Bath, Elliott, Estill, Fleming, Jackson, Lee and 7 more | 10 hr |
| Feb 16, 4:03 AM EST | Flash Flood Warning | JKL | Bell, Clay, Harlan, Knox, Leslie, Letcher and 2 more | 3 hr |
| Feb 16, 8:15 AM EST | Special Weather Statement | JKL | Elliott, Menifee, Morgan, Rowan | 60 min |
| Feb 16, 8:17 AM EST | Special Weather Statement | JKL | Clay, Estill, Jackson, Laurel, Lee, Owsley and 2 more | 58 min |
| Feb 16, 8:21 AM EST | Special Weather Statement | JKL | Bell, Knox, Laurel, Whitley | 54 min |
| Feb 16, 8:53 AM EST | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Knott, Knox, Leslie, Owsley and 1 more | 37 min |
| Feb 16, 9:01 AM EST | Special Weather Statement | JKL | Harlan, Letcher | 59 min |
| Feb 16, 9:06 AM EST | Special Weather Statement | JKL | Breathitt, Elliott, Floyd, Johnson, Knott, Magoffin and 1 more | 54 min |
| Feb 16, 9:28 AM EST | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Harlan, Knott, Letcher, Magoffin and 2 more | 62 min |
| Feb 16, 9:32 AM EST | Special Weather Statement | JKL | Johnson, Magoffin, Martin | 58 min |
| Feb 16, 9:44 AM EST | Special Weather Statement | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more | 61 min |
| Feb 16, 10:20 AM EST | Severe Thunderstorm Warning | JKL | Martin, Pike | 10 min |
| Feb 16, 10:28 AM EST | Severe Thunderstorm Warning | JKL | Martin, Pike | 17 min |
| Feb 16, 10:45 AM EST | Special Weather Statement | JKL | Elliott, Morgan, Rowan, Wolfe | 30 min |
| Feb 16, 10:55 AM EST | Special Weather Statement | JKL | Breathitt, Magoffin | 35 min |
| Feb 16, 1:48 PM EST | Winter Weather Advisory | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 17 hr |
Nearby
Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.